# SDR USAA2012082000016

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,451 hours, 44,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH CHECK - CRACK IN STUB BEAM AT BS 616 BELOW S16L.  REPAIRED STUB BEAM AT BS 616 BELOW S16L IAW TYPICAL REPAIR # TR737-5362-10-0023.
